MAUDE Adverse Event Report: NATUS NEURO INCORPORATED SUBDURAL POST CRANIOTOMY ICP MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE

NATUS NEURO INCORPORATED SUBDURAL POST CRANIOTOMY ICP MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number 1104G
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No patient injury or delay in surgery.Product replaced with secondary functional unit onsite.
 
Event or Problem Description
Catheter would not initialize or register.Had to be replaced with second catheter.

Brand Name
SUBDURAL POST CRANIOTOMY ICP MONITORING KIT
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8739228
Report Number3010611950-2019-00040
Device Sequence Number1679847
Product Code GWM
UDI-Device Identifier10381780025511
UDI-Public10381780025511
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104G
Device Catalogue Number1104G
Device Lot Number111D0X380552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;